# SDR SWAA2018111926919

- Difficulty date: November 15, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT WINDSCREEN LOWER FLASHLIGHT INOP.  R&R BATTERY IAW AMM.
